# SDR SIMA20130801001

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,021 hours, 20,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19426
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY EXIT LIGHT SERVICE DOOR FRAME LT SIDE COMES ON THEN DIMS QUICKLY.  RAR NR 1 EPSU BATTERY AND CHARGER IAW MM 33-51-13.  OPS CHECKED GOOD.
